# SDR ASOA02647

- Difficulty date: December 26, 2002
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N268AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120202
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Separator
- Part number: 44E221A
- Condition: Leaking
- Location: De Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLT 4147 - DURNIG CLIMB-OUT FROM LYH-ATL, WHEN SELECTING BLEEDS TO OPEN, A RT DUCT LEAK INDICATION WAS RECEIVED.  THE CREW PERFORMED THE QRH PROCEDURES AND SHUT THE RT ENGINE DOWN.  AFTER THREE MINUTES THE RT ENGINE WAS RESTARTED.  THE RT DUCT LEAK LIGHT ILLUMINATED AGAIN AND SUBSEQUENTLY THE PILOT SECURED THE ENGINE.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO LYH, LANDING SAFELY.  MAINTENANCE FOUND THE RT SIDE DE-ICE WATER SEPARATOR FILTER ASSEMBLY LOOSE AND TIGHTENED IT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
